# SDR ASAA2019012827976

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 42,787 hours, 12,939 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 2393
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 4,731 hours, 1,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND DURING CLIMB THE LEFT DUCT PRESSURE WAS LOW. PASSING 10,000' PRESSURES WERE 41 AND 13. WHEN WE LEVELED OFF THE DUCT PRESSURES EVENED OUT. WHEN WE INCREASED THE POWER THE SPLIT WOULD COME BACK. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 24 MINUTES. REMOVED AND REPLACED NR 1 ENGINE PRE-COOLER CONTROL VALVE REF AMM 36-12-02-000-801 AND AMM 36-12-02-400-801. OPS AND LEAK CHECKS GOOD.
